Aa
A
A
A
Close
Pregnancy: Am I Pregnant? Community
12.1k Members
Avatar universal

extremely irregular bleeding

I had the depo-provera shot after the delivery of my first baby which was due to no longer be effective as of july 15, I did not get my first regular period until  aug 18th of 2013, since then I have been having extremely irregular bleeding whre my period lasts up to 10 days and then two or three days later im bleeding again! Could I be pregnant?
1 Responses
Avatar universal
It does'nt sound like you're pregnant because of the bleeding. It's most likely caused from the shot. It can take awhile for your periods to get back to normal after stopping the shot. See your Dr though for a pregnancy test and to find out why you're having this irregular bleeding.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.